# SDR FDEA201904270941

- Difficulty date: April 27, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 91,429 hours, 37,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: ABA79311
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  550     25-60  7274     27APR19  OAK  OPEN  U  UPON ENTERING THROUGH L1 DOOR, FOUND GIRT BAR  HANGING AND DISCOVERED FWD ATTACHED BRACKET INDEX  PIN SHEARED.  REPLACED GIRT BAR BRACKET (HOOK), AND PERFORMED ADJ/TEST REF AMM 52-11-00.  ALL CHECKS OK. BRACKET P/N, ABA7931-1 S/N, N/A.
